American Journal of Computational Mathematics

Volume 10, Issue 1 (March 2020)

ISSN Print: 2161-1203   ISSN Online: 2161-1211

Google-based Impact Factor: 0.67  Citations  h5-index & Ranking

Stability Analysis of Chain, Mild and Passive Smoking Model

HTML  XML Download Download as PDF (Size: 3399KB)  PP. 31-42  
DOI: 10.4236/ajcm.2020.101003    141 Downloads   302 Views  

ABSTRACT

In this paper, the global stability of free smoking equilibrium point was evaluated and presented graphically. The linear stability of a developed mathematical model illustrates the effect on the population of chain, mild and passive smokers. MATLAB programming was used to simulate the solutions, the reproduction number R0 and the nature of the equilibria.

Cite this paper

Alshareef, A.A. and Batarfi, H.A. (2020) Stability Analysis of Chain, Mild and Passive Smoking Model. American Journal of Computational Mathematics, 10, 31-42. doi: 10.4236/ajcm.2020.101003.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.